# SDR QXEA200701501

- Difficulty date: October 1, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 16,285 hours, 16,573 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2395, DEICE PRESSURE ILLUMINATED IN FLIGHT.  RAN CHECKLIST NR 1 OUTERMOST BOOT FAILS TO ILLUMINATE.  MAINTENANCE COMPLIED WITH FUNCTIONAL TEST OF THE A/F PNEUMATIC DEICE SYSTEM THRU 20 CYCLES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
